# SDR FDEA201508182611

- Difficulty date: August 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 280 hours, 15,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: Z25512501
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED A HYD RSVR LO LEVEL ALERT ON THE ECAM FOR THE GREEN HYD SYS.  ECAM ALERT WAS GOING OFF THEN BACK ON.  THE GREEN HYD SYS WAS SHOWING IN THE MIDDLE OF THE YELLOW ON THE GAUGE.  PUT THE GEAR DOWN & EXTENDED THE FLAPS WHEN THE ECAM ALERT WAS OUT.  ABLE TO LAND WITHOUT HAVING TO RUN THE QRH FOR HYD RSVR LO LEVEL.  CREW STATED THAT WHEN THE GEAR WAS EXTENDED THE GREEN SYS FLUID LEVEL RETURNED INTO THE GREEN RANGE ON THE GAUGE & ALERT DID NOT RETURN.  GREEN SYS LEVEL NOW IN THE GREEN RANGE BUT BELOW THE TOP HAT AREA.  FOUND HYD LEAK AT RT KRUEGER FLAP.  LEAKING AT UNION IPC 27-88-02-03B ITEM 70 & 90.  REPLACED O-RING & BACKUP IAW AMM 20-23-16 & AMM 29-00-00-4.  LEAK CHECKED OK.
